# SDR MALA975834

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013075
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE RED FLOOR TRACK LIGHT INOP.  MAINTENANCE RELAMPED LIGHT MODULE, ALL CHECKS GOOD.
